# SDR P2EA98229

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 663-673
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FLOORBEAM CRACKED IN MULTIPLE PLACES FROM BS 663 AND BS 673, LBL 24 INCHES, AVERAGE DEFECT SIZE, LENGTH .312 INCH.  REPAIRED FLOORBEAM UPPER CHORD FROM BS 660 AND BS 681, LBL 24.82.  (M)
